# SDR USAA2011080200001

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 49,358 hours, 6,980 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGW - DOOR 3 LEFT, DOOR ASSIST BOTTLE PRESSURE GAUGE IN YELLOW BAND.  MAINTENANCE SERVICED DOOR 3 L ASSIST BOTTLE.
